... every night for the past two weeks... should I be concerned? I'm tired almost to the point of weakness and dizziness
Hello, you are experiencing a serious side effect which you must report to your doctor ASAP: changes in weight and appetite.-
Do explain your other symptoms to your doctor, they may be related as this is not a full list of possible side effects.-
For future reference:
Stop using levothyroxine and get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have any of these serious side effects:
sleep problems (insomnia);
nervous or irritable feeling;
fever, hot flashes, sweating;
changes in your menstrual periods;
appetite changes, weight changes;
Less serious side effects may include mild hair loss.
This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2011 • 1 answer
Posted 1 Aug 2013 • 2 answers
Posted 22 Dec 2013 • 2 answers
Posted 29 Jun 2014 • 2 answers
Posted 31 Jan 2018 • 0 answers